# SDR CALA2025082208055

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 73,758 hours, 26,398 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 285A12002
- Part serial: D00052
- Condition: Faulted
- Location: Slat/Flap System
- Part time: 74,690 hours, 26,839 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT LIGHT CAME ON IN CRUISE AND WENT OUT CAME BACK ON RAN LE FLAP CKLIST REF FIM TASK 27-81 TASK 801, FSEU BITE PROCEDURE, NO CURRENT FAULT NOTICED. FLAP AND SLAT INDICATION NORMAL. FUALT HISTORY SHOWING MSG 27-81201, SL1 PROX INBOARD.  OPERATED SLAT & FLAP FEWS CYCLE, NO FAULT NOTICED. ALL INDICATION NORMAL. PERFORMED LEADING EDGE FLAP AND SLAT PROXIMITY SENSOR TEST PER MM 27-88-11. TEST PASSED. ALSO CHECK GAP FOR OTBD & INBD SLAT SENSOR SL1 & SL3. FOUND SLAT 1 OTBD SENSOR GAP AT MAX .135 IN. ADJUSTED SL1 OTBD PROX SENSOR. SUSPECT BAD FSEU.   R & R SLAT 1 INBD SENSOR & FSEU. OPS CHKD GOOD.  CREW REPORTS LE TRANSIT LIGHT IN CRUISE, GATE ARRIVAL FOUND TE FLAPS FULLY RETRACTED WITH FLAP HANDLE UP, LE EXTENDED WITH #1 NOT FULLY UP.  LE INDICATION SHOWS #1 LE INTRANSIT. FSEU SHOWS SL1 INBD, MESSAGE 27-81201 LATCHED.
